# SDR IPXA10563476

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32222
- Condition: Damaged
- Location: Bs 620 S13-14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN BLENDOUT 1.25 X .600  .016 DEEP AT BS 620 BETWEEN STR 13L & 14L.  REPAIRED IAW EO B757-5330-40378-A.
